# SDR 2008UALA02512

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 34,133 hours, 12,929 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PRESSURE LOW.
